Integro-differential equations with multivalued solutions

Authors

  • A. V. Plotnikov
  • A. V. Tumbrukaki

Abstract

We prove a theorem on the unique existence of a classical solution of an integro-differential equation with Hukuhara derivative. We also justify an averaging scheme for equations of this type in the standard form.

Published

25.03.2000

Issue

Section

Research articles

How to Cite

Plotnikov, A. V., and A. V. Tumbrukaki. “Integro-Differential Equations With Multivalued Solutions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 3, Mar. 2000, pp. 359-67, https://umj.imath.kiev.ua/index.php/umj/article/view/4426.